Access count of this item: 97

Files in This Item:
File Description SizeFormat 
1177-1.pdf214.55 kBAdobe PDFView/Open
Title: Generalized Longo-Rehren subfactors (Free products in operator algebras and related topics)
Authors: 河東, 泰之  KAKEN_name
Author's alias: Kawahigashi, Yasuyuki
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 1
End page: 2
URI: http://hdl.handle.net/2433/64509
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.